# SDR SWIA2021071459557

- Difficulty date: April 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME SECTOR BETWEEN INTERCOSTAL DD3 AND DD4 LOWER CLEAT CORRODED     (C-CHECK RO 7/10/2021)    REMOVED DAMAGED CLEAT AND INSTALLED NEW SERVICEABLE CLEAT WHERE NOTED IN DISCREPANCY IAW CRJ 700 SRM 51-42-06-001-001-A01
